MathSciNet Relay Station
MathSciNet bibliographic data
MR2442084 (2009m:35065) 35J05 (35J25)
Kim, Aekyoung Shin; Shen, Zhongwei The Neumann problem in $L\sp p$ on Lipschitz and convex domains. J. Funct. Anal. 255 (2008), no. 7, 1817–1830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement